# SDR TC8A96073

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45649
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Line
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, THE CREW OXYGEN DEPLETED TO 200 PSI.  SERVICED CREW OXYGEN TO 1850 PSI, TIGHTENED LEAKING LINE AT 2ND OBSERVERS REGULATOR AND LEAK CHECKS GOOD.
